MAUDE Adverse Event Report: GAMBRO DIALYSATOREN GMBH REVACLEAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

GAMBRO DIALYSATOREN GMBH REVACLEAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number 300
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
Dialysis initiated with no problems.Ran for 20 minutes and blood clotted in the dialyzer and venous chamber.Blood returned new set up on the machine.Again dialysis resumed with no problems with patient or machine.Twenty five minutes into treatment venous pressure alarm on machine alarmed.Venous pressure was at 300.Flushed lines and venous pressures decreased the suddenly increased to 840.At the same time a blood leak alarm occurred.Visible blood noted in the venous (blue) dialysate line.Blood not returned.

Brand Name
REVACLEAR
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
GAMBRO DIALYSATOREN GMBH
1101 jeter avenue
opelika AL 36801
MDR Report Key7273057
Report Number7273057
Device Sequence Number1043957
Product Code KDI
UDI-Device Identifier07332414114916
UDI-Public(01)07332414114916
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/07/2018
Report Date (Section F) 02/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/31/2020
Device Model Number300
Device Catalogue Number114745
Device Lot Number7-9863-H-01
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/07/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/15/2018
Patient Sequence Number1
Patient Age78 YR
Patient Weight231
Date Report Sent to FDA02/07/2018